# SDR 99ZZZX850

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 6607A2114
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE WARNING SWITCH INOPERATIVE.  WILL NOT TURN OFF MAIN TRANSMISSION PRESSURE WARNING LIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
